# SDR DHL9872690D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Ruder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LOWER RUDDER LT SIDE SECOND PANEL FROM BOTTOM INTERM REPAIR.  INSTALLED BONDED REPAIR PER SRM 51-40-6.  N/R 4321.
